... started. Severe no warning diarrhea. I'm constipated for 4 days or so then it turns into Severe diarrhea. I don't dare to eat normally. Normal meal just makes process happen more often. Been to two doctors, can't get help. I believe this medicine is the cause of this but doctors don't agree. Any one else out there with this diarrhea problem?
You could be correct. It can cause your symptoms. Here is the site with the side effects on. You could print it out and take it with you. You need to have that med changed and see if it is the cause. https://www.drugs.com/sfx/metoprolol-side-effects.html
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started lamisil pills 28 days ago. 3 weeks ago I had a severe attack of stomach pain and diarrhea?
Updated 5 Nov 2011 • 1 answer
Updated 3 Apr 2015 • 6 answers
Updated 3 May 2015 • 4 answers
Updated 19 Oct 2018 • 6 answers
Updated 5 Nov 2015 • 1 answer